Florida, 2010

Hail and Damaging Winds in Florida, June 3, 2010

June 3, 2010 · NWS TBW · 5 events in 2 counties and zones

Moist and unstable southwest flow was established at the surface and aloft. In addition, a series of upper disturbances were moving over the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$131,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TBW wrote it up.

Moist and unstable southwest flow was established at the surface and aloft. In addition, a series of upper disturbances were moving over the area. When combined with daytime heating and sea breeze boundaries, this allowed for numerous strong to severe thunderstorms to develop through the day and continue into the evening, with damaging winds, hail, and a waterspout occurring with the stronger storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before the first event at Jun 3, 12:09 PM EST, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 3, 12:09 PM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
109 PM EDT THU JUN 3 2010

.SHORT TERM (TONIGHT - SATURDAY)...UPPER TROUGH OVER THE WESTERN GULF
COMBINED WITH UPPER/SURFACE RIDGING ACROSS THE SOUTHERN PENINSULA AND
GULF WILL MAINTAIN A DEEP LAYERED SOUTHWEST WIND FLOW OVER THE ENTIRE
FORECAST AREA DURING THE SHORT TERM PERIOD. DIURNAL AFTERNOON STORMS
SOME POSSIBLY STRONG TO SEVERE WILL GRADUALLY WIND DOWN OVER INTERIOR
SECTIONS BY MID TO LATE EVENING TONIGHT AS THE SEA BREEZE CIRCULATIONS
COLLAPSE AND LOSS OF DAYTIME HEATING TAKES PLACE. THEREAFTER EXPECT
ADDITIONAL SHOWERS AND STORMS (POPS 30 PERCENT) TO DEVELOP OVER THE
ADJACENT GULF WATERS OVERNIGHT WITH THIS CONVECTION MOVING ONSHORE
AND AFFECTING COASTAL ZONES BY EARLY FRIDAY MORNING.

DURING FRIDAY LITTLE CHANGE IS EXPECTED. ABUNDANT MOISTURE COMBINED
WITH THE SEA BREEZE CIRCULATIONS WILL FAVOR SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS OVER THE FORECAST AREA WITH DEEP LAYERED
SOUTHWEST STEERING FLOW FAVORING CONVECTION ALONG THE COASTAL LOCATIONS
DURING THE EARLY MORNING HOURS...THEN SHIFTING EAST WITH THE HIGHEST
POPS AND BEST AREAL COVERAGE OF STORMS AGAIN SETTING UP OVER INLAND
LOCATIONS DURING THE AFTERNOON AND EARLY EVENING HOURS.

ON SATURDAY SLIGHTLY DRIER MID LEVEL AIR ADVECTING IN FROM THE WEST
(VIA MODEL CROSS SECTIONS) ALONG WITH A SUBTLE INCREASE IN SUBSIDENCE
FROM THE BUILDING UPPER RIDGE OVER THE SOUTHERN PENINSULA MAY RESULT
IN SLIGHTLY LOWER RAIN CHANCES POPS 30 TO 40 PERCENT RANGE COAST
TO INLAND LOCATIONS. THE ONSHORE FLOW WILL FAVOR ABOVE NORMAL
OVERNIGHT MIN TEMPERATURES ALONG THE COAST AND OVER INLAND
LOCATIONS EACH AFTERNOON WITH HIGHS CLIMBING INTO THE UPPER 80S
ALONG THE COAST AND LOWER TO MID 90S INLAND WITH OVERNIGHT LOWS IN
THE MID 70S INLAND AREAS...AND UPPER 70S TO AROUND 80 ALONG THE
IMMEDIATE COAST. THE ABOVE NORMAL TEMPERATURES COMBINED WITH HIGH
HUMIDITY VALUES WILL LIKELY LEAD TO INCREASING HEAT INDICES AS WE
MOVE INTO THE UPCOMING WEEKEND WITH UNCOMFORTABLE OUTDOOR
CONDITIONS EXPECTED.

.LONG TERM (SATURDAY NIGHT - THURSDAY)...MODELS ARE SIMILAR SATURDAY
NIGHT THROUGH MONDAY AS MID-LEVEL RIDGING BUILDS ACROSS THE GULF OF
MEXICO WITH WEAK TROUGHING REMAINING ALONG THE EAST COAST. AFTER
MONDAY...THE GFS KEEPS A BIT MORE TROUGHING JUST OFF THE FLORIDA
COAST WHILE THE ECMWF HAS A FLATTER...MORE PROGRESSIVE FLOW TO OUR
NORTH. THESE DIFFERENCES DO IMPACT OUR OVERALL CHANCES FOR STORMS
EACH AFTERNOON. THE GFS SOLUTION IS WETTER WITH A WEAK SURFACE
BOUNDARY NEARBY AND CONTINUED WEAK CYCLONIC FLOW ALOFT. THE ECMWF IS
DRIER WITH THE BOUNDARY WELL TO THE NORTH AND HIGH PRESSURE BUILDING
IN. BEST BET AT THIS POINT IS TO CONTINUE TO LEAN TOWARD CLIMATOLOGY
WHICH IS 30 TO 40 PERCENT RAIN CHANCES DURING THE AFTERNOON HOURS.

THE 06Z GFS REALLY PARTS WAYS WITH THE ECMWF BY THURSDAY WITH A DEEP
EASTERN U.S. TROUGH DIGGING INTO THE EASTERN GULF WHILE THE ECMWF
KEEPS DEEP-LAYERED RIDGING OVERHEAD. SINCE BOTH MODELS FORECAST THE
RIDGE TO DEVELOP THROUGH WEDNESDAY...GOING TO KEEP IT THERE ANOTHER
DAY UNTIL MODELS REACH A CONSENSUS ON THIS SIGNIFICANT CHANGE.

&&

.AVIATION...EXPECT MORE CONVECTIVE ACTIVITY NEAR THE TERMINALS THAN
YESTERDAY AS THE SEA BREEZE DEVELOPS AND MOVES INLAND. FOCUS SHOULD
SHIFT TO THE EAST OF THE TERMINALS BY MID AFTERNOON WITH VFR AFTER
THAT.

&&

.MARINE...SURFACE RIDGE AXIS ACROSS THE SOUTHERN PENINSULA WILL MAINTAIN
A SOUTH TO SOUTHWEST WIND FLOW AROUND 10 KNOTS WITH SEAS OF 2 TO 3 FEET
OVER THE GULF WATERS THROUGH THE FORECAST PERIOD WITH HIGHER WIND AND
SEAS EXPECTED IN THE VICINITY OF THUNDERSTORMS EACH DAY.

&&

.FIRE WEATHER...AMPLE LOW LEVEL MOISTURE AND RAIN CHANCES WILL KEEP
HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS THROUGH THE END OF THE
WEEKEND AND INTO THE UPCOMING WEEKEND WITH NO FIRE WEATHER ISSUES
EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  79  91  78  90 /  30  50  20  30
FMY  77  92  77  92 /  30  50  20  30
GIF  76  92  76  93 /  40  60  20  40
SRQ  76  91  76  90 /  30  50  20  30
BKV  75  91  74  91 /  40  60  20  40
SPG  80  91  80  90 /  30  50  20  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...57/MCMICHAEL
LONG TERM/AVIATION...63/JILLSON
Hazardous weather outlook, Jun 3, 4:00 AM EST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
500 AM EDT THU JUN 3 2010

FLZ039-042-043-048>052-055>057-060>062-065-032100-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
500 AM EDT THU JUN 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE OVER THE REGION
IN DEEPENING SOUTHWEST FLOW AS GULF MOISTURE INCREASES AND COMBINES
WITH DAYTIME HEATING...THE WEST COAST SEA BREEZE AND OUTFLOW
BOUNDARIES TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS TODAY.
STORMS ARE EXPECTED TO BEGIN OVER COASTAL AREAS THIS MORNING AND
INCREASE IN COVERAGE AND MOVE EAST POSSIBLY STRENGTHENING OVER
INLAND AREAS BY THIS AFTERNOON. A FEW OF THESE STORMS COULD BECOME
STRONG AND PRODUCE FREQUENT LIGHTNING...SMALL HAIL...BRIEF GUSTY
WINDS AND LOCALLY HEAVY RAINFALL THAT COULD CAUSE MINOR FLOODING
OF LOW LYING AND POOR DRAINAGE AREAS.

WHEN SKIES DARKEN...MOVE INDOORS. IF THERE IS TIME...UNPLUG APPLIANCES
AND ELECTRICAL EQUIPMENT. WAIT UNTIL THE STORM ENDS BEFORE USING THE
TELEPHONE OR RUNNING WATER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
A SOUTHWEST FLOW SUMMERTIME PATTERN IS SETTING UP WITH ISOLATED TO
SCATTERED THUNDERSTORMS DEVELOPING EACH MORNING ALONG COASTAL AREAS
THEN INCREASING IN COVERAGE WHILE MOVING INLAND IN THE AFTERNOON.
SOME OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT
LIGHTNING AND BRIEF GUSTY WINDS.

...RIP CURRENT IMPACT...
PERSISTENT SOUTHWEST FLOW WILL PRODUCE CHOPPY BREAKING WAVES ALONG
AREA BEACHES INCREASING THE THREAT FOR RIP CURRENTS FRIDAY THROUGH
THE WEEKEND.

 TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED
BEACHES AND HEED THE ADVICE OF THE BEACH PATROL.  AT UNGUARDED
BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE
SURF MUCH ABOVE YOUR KNEES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

DAVIS

In the hours before

Special weather statement, Jun 3, 11:25 AM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1225 PM EDT THU JUN 3 2010

FLZ051-031715-
HILLSBOROUGH-
1225 PM EDT THU JUN 3 2010

...STRONG THUNDERSTORMS WILL AFFECT HILLSBOROUGH COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED NEAR RUSKIN...OR 15 MILES SOUTHWEST OF BRANDON...MOVING
NORTHEAST AT 20 MPH. THESE STORMS WILL AFFECT WIMAUMA...SUN CITY
CENTER...RUSKIN...BOYETTE...GIBSONTON...BLOOMINGDALE...BRANDON AND
APOLLO BEACH...UNTIL 115 PM EDT.

GUSTY WINDS 35 TO 45 MPH MAY OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2784 8246 2779 8242 2784 8239 2789 8241
      2809 8223 2792 8207 2765 8238 2774 8248
      2776 8247 2778 8243 2782 8246 2782 8248
TIME...MOT...LOC 1624Z 224DEG 16KT 2778 8238
Special weather statement, Jun 3, 11:51 AM EST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1251 PM EDT THU JUN 3 2010

FLZ052-057-031730-
HIGHLANDS-POLK-
1251 PM EDT THU JUN 3 2010

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN POLK AND NORTHERN
HIGHLANDS COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED NEAR SEBRING AIR TERMINAL...OR NEAR SEBRING...MOVING
NORTHEAST AT 15 MPH. THESE STORMS WILL AFFECT SEBRING AND RURAL
SECTIONS OF SOUTHEAST POLK COUNTY...UNTIL 130 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2760 8114 2737 8133 2747 8151 2786 8129
      2785 8125 2777 8117 2774 8116 2771 8114
      2768 8114 2767 8113 2763 8113
TIME...MOT...LOC 1651Z 212DEG 12KT 2750 8137
Special weather statement, Jun 3, 12:07 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
107 PM EDT THU JUN 3 2010

FLZ052-055-056-031745-
HARDEE-POLK-MANATEE-
107 PM EDT THU JUN 3 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
MANATEE...SOUTHWESTERN POLK AND NORTHWESTERN HARDEE COUNTIES FOR
STRONG THUNDERSTORMS WITH HAIL VALID UNTIL 145 PM EDT...

AT 1255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED 7 MILES SOUTHWEST OF FORT GREEN...OR 14
MILES WEST OF WAUCHULA...MOVING NORTHEAST AT 15 MPH WILL AFFECT FORT
GREEN.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 2780 8192 2777 8178 2746 8197 2754 8214
TIME...MOT...LOC 1707Z 203DEG 11KT 2758 8203
Special weather statement, Jun 3, 12:55 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
155 PM EDT THU JUN 3 2010

FLZ042-043-048-049-031845-
SUMTER-HERNANDO-CITRUS-PASCO-
155 PM EDT THU JUN 3 2010

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL PASCO...SOUTHERN
CITRUS...HERNANDO AND WESTERN SUMTER COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED NEAR MOON LAKE ESTATES...OR 6 MILES SOUTH OF SPRING
HILL...MOVING NORTHEAST AT 15 MPH. THESE STORMS WILL AFFECT MOON
LAKE ESTATES...HUDSON...SPRING HILL AND WEEKI WACHEE...UNTIL 245 PM
EDT.

GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE
STORMS MAY PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2876 8242 2860 8221 2825 8254 2836 8271
TIME...MOT...LOC 1755Z 215DEG 14KT 2838 8256
Special weather statement, Jun 3, 1:14 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
214 PM EDT THU JUN 3 2010

FLZ062-065-031845-
CHARLOTTE-LEE-
214 PM EDT THU JUN 3 2010

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN LEE AND EASTERN
CHARLOTTE COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR TUCKERS CORNER...OR 16 MILES EAST OF PUNTA GORDA...
NEARLY STATIONARY...WILL AFFECT THE MENTIONED AREA INCLUDING TUCKERS
CORNER AND BABCOCK RANCH...UNTIL 245 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM MAY PRODUCE PEA
SIZE HAIL. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE
A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2703 8184 2702 8162 2685 8158 2672 8183
      2690 8199
TIME...MOT...LOC 1813Z 246DEG 8KT 2689 8178
Special weather statement, Jun 3, 1:15 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
215 PM EDT THU JUN 3 2010

FLZ051-052-031915-
POLK-HILLSBOROUGH-
215 PM EDT THU JUN 3 2010

...STRONG THUNDERSTORMS WILL AFFECT EASTERN HILLSBOROUGH AND POLK
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS FROM
AROUND THE RIVERVIEW AND WIMAUMA AREA IN HILLSBOROUGH COUNTY THROUGH
LAKELAND AND WAHNETA AND LAKE WALES IN POLK COUNTY...MOVING
NORTHEAST AT 15 MPH.

GUSTY WINDS 35 TO 45 MPH ARE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS
STORM WILL PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2764 8233 2810 8239 2822 8153 2815 8151
      2813 8145 2809 8144 2808 8134 2805 8134
      2801 8138 2803 8143 2800 8138 2787 8130
      2782 8120 2765 8113
TIME...MOT...LOC 1814Z 225DEG 12KT 2793 8169

The radar

The Tampa radar (KTBW), 59 km away, was scanning. The volume nearest the first event began at 18:18 UTC.

Open the radar archive at this moment

Event by event

3 hail, 2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Polk

When
June 3, 1:18 PM EST
Where
Polk County, 0.16 mi S of Highland City to 1.63 mi S of Eaton Park
Measured
55 kt (63 mph) estimated gust
Property damage
$113,000
Reported by
Emergency Manager
Coordinates
27.968, -81.880

Straight line winds blowing west to east knocked down 15 power poles, two distribution lines, and one high-voltage transmission line along Highway 98 South, from near Clubhouse Road or County Road 540 to Winter Lake Road or State Road 540.

Hail, Polk

When
June 3, 1:34 PM EST
Where
Polk County, Winter Haven
Measured
1 in hail
Reported by
Public
Coordinates
28.040, -81.720

The public sent a photo to a local news station of quarter-sized hail that fell at their location in Winter Haven.

Hail, Pasco

When
June 3, 1:45 PM EST
Where
Pasco County, 4.86 mi WSW of Zephyrhills
Measured
0.75 in hail
Reported by
Public
Coordinates
28.218, -82.246

Penny-sized hail was reported near the intersection of State Road 54 and Morris Bridge Road near Zephyrhills.

Hail, Polk

When
June 3, 1:50 PM EST
Where
Polk County, 5 mi NE of Lake Wales
Measured
0.88 in hail
Reported by
Public
Coordinates
27.971, -81.542

Nickel-sized hail was reported near Lake Pierce.

Thunderstorm Wind, Pasco

When
June 3, 2:30 PM EST
Where
Pasco County, 5.02 mi WNW of Crystal Spgs
Measured
52 kt (60 mph) estimated gust
Property damage
$18,000
Reported by
Emergency Manager
Coordinates
28.203, -82.249

There were two mobile homes with carport damage, a mobile home had a secondary roof peeled off, and a tree fell onto the roof of another mobile home.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2010Every state in 2010This day in weather historyWarnings in Florida, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 238010, 238012, 238013, 238014, 238030.